# SDR DHL2005749010

- Difficulty date: October 31, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG NOSE COWL L/E RING AT 12 O'CLOCK POSITION HAS 2 EA DENTED AREAS.  CUT OUT DAMAGED AREA SIZE 5 1/4 INCHES X 5 3/4 INCHES ON NR 3 ENG NOSE COWL L/E RING AT 12 O'CLOCK IAW B727 SRM 54-30-3 FIG 2.  FABBED FILLER FROM 2024T3 .071 SIZE 5 1/4 INCHES BY 5 3/4 INCHES PO NR 9002373 AND DOUBLERS FROM 2024 T3 .071 SIZES 8 INCHES BY 1 1/2 INCHES, 7 1/2 INCHES BY 1 1/2 INCHES, 4 INCHES BY 3/4 INCHES AND 4 INCHES BY 3/4 INCHES PO 9002373 IAW B727 SRM 54-30-3 FIG 2.  TREATED AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 54-30-3 FIG 2.
